# SDR CA090901004

- Difficulty date: September 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Departed
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING TAKE-OFF PHASE, ACFT LOST THE LT FWD ENG COWLING.
